# SDR MALA000605

- Difficulty date: September 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT HORIZONTAL STABILIZER TIP DENTED ON LEADING EDGE.  REFER TO CELSIUS TASK CARD 3506, W/O18829.  DENTS OUT OF ALLOWABLE LIMIT REF SRM 51-10-10.  RETURNED DENTED TIP TO ORIGINAL CONTOUR SRM 51-10-10.  NO CRACKS NOTED IAW FFVNDT006.  TOUCHED UP PAINT ON RT HORIZONTAL STAB TIP IAW SRM 51-20-43.
